Please use this identifier to cite or link to this item:
Title: Aplicación de la readaptación directa de los factores de la matriz tangente a la resolución de problemas de contorno no lineales
Authors: Ferragut Canals, L.
Winter Althaus, Gabriel 
Issue Date: 1985
Journal: Anales de ingeniería mecánica 
ISSN: 0212-5072
Source: Anales de ingeniería mecánica [ISSN 0212-5072], año 3 (1), p. 173-178
Appears in Collections:Artículos
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.